RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 2, Pages 38–47 (Mi timm806)  

This article is cited in 3 scientific papers (total in 3 papers)

Error estimate for approximations of an optimal stabilizing control in a delay system

D. S. Bykova, Yu. F. Dolgiiab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: The method of averaging approximations is used for solving the problem of optimal stabilization of a delay system of differential equations. The exact solution is approximated by solutions of optimal stabilization problems for systems of ordinary differential equations. The rate of convergence of approximating controls to an optimal control is found.

Keywords: delay differential equations, optimal stabilization, functional state space, finite-dimensional approximations.

Full text: PDF file (181 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.929
Received: 28.11.2011

Citation: D. S. Bykov, Yu. F. Dolgii, “Error estimate for approximations of an optimal stabilizing control in a delay system”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 2, 2012, 38–47

Citation in format AMSBIB
\Bibitem{BykDol12}
\by D.~S.~Bykov, Yu.~F.~Dolgii
\paper Error estimate for approximations of an optimal stabilizing control in a~delay system
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 2
\pages 38--47
\mathnet{http://mi.mathnet.ru/timm806}
\elib{http://elibrary.ru/item.asp?id=17736184}


Linking options:
  • http://mi.mathnet.ru/eng/timm806
  • http://mi.mathnet.ru/eng/timm/v18/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Bykov, “Otsenka tochnosti approksimatsii optimalnogo upravleniya sistemoi s zapazdyvaniem na konechnom promezhutke vremeni”, Tr. IMM UrO RAN, 19, no. 4, 2013, 32–41  mathnet  mathscinet  elib
    2. Yu. F. Dolgii, “Lineino-kvadratichnaya zadacha upravleniya dlya sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 20, no. 3, 2014, 86–97  mathnet  mathscinet  elib
    3. Yu. F. Dolgii, R. I. Shevchenko, “Diskretnoe operatornoe uravnenie Rikkati v zadache optimalnoi stabilizatsii periodicheskoi lineinoi sistemy s posledeistviem”, Tr. IMM UrO RAN, 23, no. 4, 2017, 105–118  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:134
    Full text:33
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019